MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1''

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1''
Model Number TW140065IMLD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation inprogress.No samples are available of the suspect device.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Customer reported that the medication leaked from the inside of the syringe to the area behind the rubber stopper.
 
Additional Manufacturer Narrative
Our evaluation of the risk, which follows guidance from iso 14971, indicates that the overall risk for the reported failure is low.This evaluation is based on our track and trend analysis and risk management files which are evaluated and updated constantly based on post market surveillance.No samples of impacted sol-care 3ml luer lock safety syringe w/exch needle 23g1'', ref tw100077imld, lot 04411012 was received from the customer for evaluation, but pictures confirmed the issue.However, all the retained samples tested were within product specification requirements.As part of our continued commitment to our customers, sol millennium will continue to monitor the complaints trend for the reported failure mode and take any corrective action based on our procedures, if a significant pattern emerges.If samples or any other useful information for investigation becomes available from the customer, the complaint will be re-analysed accordingly.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.510 shunfeng road
linping district hangzhou
zhejiang, 31110 6
CH   311106
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22382251
Report Number3014312726-2025-00155
Device Sequence Number8411291
Product Code MEG
UDI-Device Identifier00818392015027
UDI-Public(01)00818392015027(10)04411012
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTW140065IMLD
Device Lot Number04411012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown